The Bloch Space on the Unit Ball of a Hilbert Space: Maximality and Multipliers

Pablo Galindo, Mikael Lindström

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)

Abstract

We prove that, as in the finite dimensional case, the space of Bloch functions on the unit ball of a Hilbert space contains, under very mild conditions, any semi-Banach space of analytic functions invariant under automorphisms. The multipliers for such Bloch space are characterized and some of their spectral properties are described.

Original languageEnglish
Pages (from-to)899-906
Number of pages7
JournalActa Mathematica Scientica
Volume41
Issue number3
DOIs
Publication statusPublished - 19 Apr 2021
MoE publication typeA1 Journal article-refereed

Fingerprint

Dive into the research topics of 'The Bloch Space on the Unit Ball of a Hilbert Space: Maximality and Multipliers'. Together they form a unique fingerprint.

Cite this